Universidad Complutense de Madrid
E-Prints Complutense

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 13.

García Ferrero, María Ángeles and Gómez-Ullate Oteiza, David and Milson, Robert (2019) A Bochner type characterization theorem for exceptional orthogonal polynomials. Journal of mathematical analysis and applications, 472 (1). pp. 584-626. ISSN 0022-247X

Gómez-Ullate Otaiza, David and Kamran, Niky and Milson, Robert (2013) A conjecture on exceptional orthogonal polynomials. Foundations of computational mathematics, 13 (4). pp. 615-666. ISSN 1615-3375

Gómez-Ullate Otaiza, David and Kamran, Niky and Milson, Robert (2009) An extended class of orthogonal polynomials defined by a Sturm-Liouville problem. Journal of mathematical analysis and applications, 359 (1). pp. 352-369. ISSN 0022-247X

Gómez-Ullate Otaiza, David and Kamran, Niky and Milson, Robert (2010) An extension of Bochner's problem: exceptional invariant subspaces. Journal of approximation theory, 162 (5). pp. 987-1006. ISSN 0021-9045

Gómez-Ullate Otaiza, David and Grandati, Yves and Milson, Robert (2014) Extended Krein-Adler theorem for the translationally shape invariant potentials. Journal of mathematical physics, 55 (4). ISSN 0022-2488

Gómez-Ullate Otaiza, David and Kamran, Niky and Milson, Robert (2012) On orthogonal polynomials spanning a non-standard flag. In Algebraic aspects of darboux transformations, quantum integrable systems and supersymmetric quantum mechanics. Contemporary mathematics (563). Amer Mathematical Soc. ISBN 978-0-8218-7584-1

Gómez-Ullate Otaiza, David and Kamran, Niky and Milson, Robert (2005) Quasi-exact solvability and the direct approach to invariant subspaces. Journal of physics A: Mathematical and general, 38 (9). pp. 2005-2019. ISSN 0305-4470

Gómez-Ullate Otaiza, David and Kamran, Niky and Milson, Robert (2007) Quasi-exact solvability in a general polynomial setting. Inverse problems, 23 (5). pp. 1915-1942. ISSN 0266-5611

Gómez-Ullate Otaiza, David and Grandati, Yves and Milson, Robert (2014) Rational extensions of the quantum harmonic oscillator and exceptional Hermite polynomials. Journal of physics A: Mathematical and theoretical, 47 (1). ISSN 1751-8113

Gómez-Ullate Otaiza, David and Kasman, Alex and Kuijlaars, Arno B. J. and Milson, Robert (2016) Recurrence relations for exceptional Hermite polynomials. Journal of Approximation Theory, 204 . pp. 1-16. ISSN 0021-9045

Gómez-Ullate Otaiza, David and Kamran, Niky and Milson, Robert (2007) Structure theorems for linear and non-linear differential operators admitting invariant polynomial subspaces. Discrete and continuous dynamical systems, 18 (1). pp. 85-106. ISSN 1078-0947

Gómez-Ullate Otaiza, David and Kamran, Niky and Milson, Robert (2004) The Darboux transformation and algebraic deformations of shape-invariant potentials. Journal of physics A: Mathematical and general, 37 (5). pp. 1789-1804. ISSN 0305-4470

Gómez-Ullate Otaiza, David and Kamran, Niky and Milson, Robert (2012) Two-step Darboux transformations and exceptional Laguerre polynomials. Journal of mathematical analysis and applications, 387 (1). pp. 410-418. ISSN 0022-247X

This list was generated on Mon Oct 21 05:35:00 2019 CEST.